# SDR DALA2015082405191

- Difficulty date: August 10, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON OUTER SKIN OF AFT CARGO DOOR.  THE AFT CARGO DOOR WAS REPLACED IAW AMM 52-31-00-401.
